Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 40, NWS Gaylord, MI

August 31, 2014

NWS Gaylord, MI issued this small craft advisory at Aug 31, 2014, 3:52 PM EDT. It took effect at Sep 1, 2014, 9:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2014, 3:52 PM EDT (19:52 UTC)
In effect from
Sep 1, 2014, 9:00 AM EDT
Expired
Sep 2, 2014, 12:00 AM EDT
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WHUS73 KAPX 311952
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 PM EDT SUN AUG 31 2014

LMZ323-341-342-344>346-010400-
/O.NEW.KAPX.SC.Y.0040.140901T1300Z-140902T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
352 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
351 
WHUS73 KAPX 010253
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 PM EDT SUN AUG 31 2014

LMZ323-341-342-344>346-011100-
/O.CON.KAPX.SC.Y.0040.140901T1300Z-140902T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1053 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
139 
WHUS73 KAPX 010754
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
354 AM EDT MON SEP 1 2014

LHZ345>349-LSZ321-011600-
/O.EXA.KAPX.SC.Y.0040.140901T1300Z-140902T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
354 AM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT
THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-011600-
/O.CON.KAPX.SC.Y.0040.140901T1300Z-140902T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
354 AM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
156 
WHUS73 KAPX 011501
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1101 AM EDT MON SEP 1 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-012315-
/O.CON.KAPX.SC.Y.0040.000000T0000Z-140902T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1101 AM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
265 
WHUS73 KAPX 012038
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT MON SEP 1 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-020400-
/O.EXT.KAPX.SC.Y.0040.000000T0000Z-140902T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
438 PM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 3:48 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 31, 3:48 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EDT SUN AUG 31 2014

.SYNOPSIS...
ISSUED AT 347 PM EDT SUN AUG 31 2014

QUIET WEATHER WILL CONTINUE THROUGH TONIGHT...COURTESY OF WEAK HIGH
PRESSURE BUILDING OVER THE REGION. HEAT AND HUMIDITY WILL RETURN FOR
LABOR DAY...ALONG WITH A ROUND OR TWO OF SHOWERS AND THUNDERSTORMS.
DRY AND COOLER CONDITIONS MAKE A RETURN INTO MIDWEEK.

&&

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 347 PM EDT SUN AUG 31 2014

..QUIET WEATHER TONIGHT...

TIGHT SHORT WAVE ADVANCING EAST OUT OF NRN LAKE HURON THIS
AFTERNOON. STRUNG OUT SFC TROUGH STRETCHES FROM QUEBEC BACK ACROSS
NRN LAKE HURON AND EASTERN UPPER MICHIGAN...BUT HAS BEEN RELAXING
OVER THE LAST FEW HOURS. STILL ABUNDANT STRATUS BACK ACROSS NRN
MICHIGAN THAT HAS BEEN SLOWLY ERODING/MIXING INTO A STCU DECK...
ALTHOUGH THAT PROCESS IS FINALLY ACCELERATING THANKS TO LATE
AUGUST SUNSHINE...JUST IN TIME FOR SOME LATE AFTERNOON/EARLY
EVENING SUNSHINE BEFORE SUNSET. UPSTREAM...PROGRESSIVE SHORT WAVE
TROUGH AND ASSOCIATED UPPER JET CORE PUNCHING INTO THE NRN/CENTRAL
PLAINS...AND WILL BRING ANOTHER ROUND OF ACTIVE WEATHER TO THE
REGION ON MONDAY.

FOR TONIGHT...EROSION/MIXING OF STRATUS DECK WILL CONTINUE FOR THE
NEXT FEW HOURS BEFORE MUCH OF THE REMAINING STCU FADES THROUGH THE
EVENING WITH LOSS OF HEATING. HOWEVER...GIVEN THE TRENDS AND
GUIDANCE RH FORECASTS...SUSPECT THAT SOME COMPONENT OF STATUS WILL
LINGER ACROSS THE NRN/NE PART OF THE CWA THROUGH THE EVENING
HOURS ALONG DECAYING LOW LEVEL TROUGH AXIS. THUS HAVE STRETCHED
MOSTLY CLOUDY SKIES INTO THE EVENING HOURS FOR THAT PORTION OF THE
CWA. OVERNIGHT...LOW LEVEL FLOW TURNS MORE INTO THE S/SW AND
SHOULD FINALLY KICK REMAINING STRATUS OUT OF THE REGION...ALTHOUGH
JUST IN TIME FOR INCREASING CLOUD COVER FROM THE WEST IN ADVANCE
OF TOMORROWS SYSTEM.

STILL A FAIRLY MILD NIGHT WITH LIMITED MIXING TODAY AND DEWPOINTS
STILL AROUND 60F. BUT WITH THOSE HIGH DEWPOINTS/LIMITED MIXING AND
LIGHT WINDS...FOG DEVELOPMENT IS A GOOD BET ALTHOUGH INCREASING LOW
LEVEL FLOW MAY HELP MIX THE BOUNDARY LAYER OVERNIGHT AND ERODE FOG
FROM WEST TO EAST.

&&

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 347 PM EDT SUN AUG 31 2014

...ACTIVE WEATHER PATTERN NEXT WEEK...

HIGH IMPACT WEATHER POTENTIAL: POSSIBLE SEVERE THUNDERSTORMS MONDAY.

A FAIRLY FAST FLOW ALOFT WILL BE OVER OR JUST TO OUR NORTH OVER THE
COMING DAYS WITH UPPER LEVEL DISTURBANCES/SURFACE FRONTS MOVING
ACROSS THE REGION. THIS WILL RESULT IN A FAIRLY ACTIVE WEATHER
PATTERN ACROSS NORTHERN MICHIGAN WITH AT LEAST A COUPLE OF GOOD
CHANCES FOR ROUNDS OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL
BE CHANGEABLE THROUGH THE EXTENDED PERIOD BUT ARE EXPECTED TO BE
ABOVE TYPICAL "NORMALS" THROUGH THE END OF THE WEEK BEFORE COOLING
OFF NEXT WEEKEND. THE MAIN LONG TERM FORECAST CONCERNS CENTER AROUND
THE POTENTIAL FOR SEVERE STORMS MONDAY THEN POPS FOR LATE WEDNESDAY
NIGHT THROUGH FRIDAY.

MONDAY INTO MONDAY EVENING...THE NEXT UPPER LEVEL TROUGH/SURFACE
COLD FRONT APPROACH FROM THE WEST. MODELS CONTINUE TO INDICATE THAT
WIND FIELDS ARE PRETTY IMPRESSIVE (0-6KM BULK SHEAR 40 TO 50 KNOTS).
STRONG DAYTIME HEATING (HIGHS EXPECTED TO RANGE FROM THE UPPER 70S
EASTERN UPPER TO THE MIDDLE 80S NORTHEAST LOWER) PUSHES MODEL ML
CAPES TO UPWARDS OF BETWEEN 1000 AND 1500 J/KG. SO THERE REMAINS
DECENT POTENTIAL TO DEVELOP ISOLATED TO SCATTERED SEVERE
THUNDERSTORMS...DAMAGING WINDS BEING THE MAIN THREAT...WITH SOME
LARGE HAIL ALSO POSSIBLE.

MONDAY OVERNIGHT...FRONT PUSHES OFF TO THE EAST TAKING ANY LEFTOVER
SHOWERS AND STORMS WITH IT. LOWS IN THE UPPER 50S TO MIDDLE 60S.

TUESDAY...THERE COULD BE ANOTHER PROBLEM WITH LOW CLOUDS (STRATUS)
LIKE TODAY (SUNDAY). MEANWHILE...IT WILL BE COOLER WITH NEARLY ZONAL
FLOW ALOFT AND WEAK SURFACE HIGH PRESSURE CENTERED OFF TO OUR SOUTH.
SO EXPECT CLOUDS TO START WHICH WILL HOPEFULLY SLOWLY DECREASE
WITH HIGHS IN THE LOWER AND MIDDLE 70S. COOLER TUESDAY NIGHT WITH
LOWS IN THE UPPER 40S TO MIDDLE 50S.

WEDNESDAY...RISING HEIGHTS ALOFT WITH A WARMER SOUTHERLY RETURN
SURFACE FLOW DEVELOPING. SO EXPECT PARTLY TO MOSTLY SUNNY SKIES WITH
HIGHS IN THE MIDDLE 70S TO LOWER 80S.

WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER AREA OF LOW PRESSURE MOVES
ACROSS THE NORTHERN PLAINS AND PASSES BY TO OUR NORTHWEST BY FRIDAY.
THIS SYSTEM WILL LIKELY BRING A WARM FRONT THROUGH NORTHERN MICHIGAN
LATER WEDNESDAY NIGHT (RESULTING IN SMALL CHANCES FOR SHOWERS OR
THUNDERSTORMS ACROSS NORTHWEST ZONES) FOLLOWED BY THE COLD FRONT
WHICH IS NOT EXPECTED TO MOVE THROUGH UNTIL AT SOME POINT ON FRIDAY.
THERE COULD BE SOME INSTABILITY DRIVEN SHOWERS AND THUNDERSTORMS
THURSDAY AS HIGHS PUSH FROM THE MIDDLE 70S TO THE TOASTY MIDDLE 80S
WITH MORE CHANCES WITH THE FRONT ON FRIDAY. HIGHS FRIDAY RANGING
FROM AROUND 70 NORTH TO THE LOWER 80S SOUTHEAST.

SATURDAY AND SUNDAY...A LARGE AREA OF HIGH PRESSURE DROPS IN FROM
CENTRAL CANADA NEXT WEEKEND WHICH IS EXPECTED TO BRING TRANQUIL BUT
COOL WEATHER TO THE AREA. HIGHS MAINLY IN THE 60S AND LOWS IN THE
REFRESHING UPPER 30S AND 40S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1240 PM EDT SUN AUG 31 2014

MVFR STRATUS FAIRLY STUCK ACROSS NRN LOWER MICHIGAN...ALTHOUGH
LATE AUGUST SUNSHINE IS ERODING THE EDGES AND POKING HOLES. BUT
MVFR CIGS WILL LIKELY REMAIN AT THE TERMINAL SITES THROUGH A GOOD
PART OF THE AFTERNOON. STILL EXPECT CLOUDS TO SCATTER OUT LATE
AFTERNOON INTO THE EARLY EVENING...BUT SOME LIGHT FOG WILL DEVELOP
LATE IN THE EVENING THROUGH THE OVERNIGHT.

ON MONDAY...ANOTHER WEATHER SYSTEM WILL MOVE THROUGH THE GREAT
LAKES AND BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. BUT
THAT LOOKS TO BE IN THE AFTERNOON (AFTER THE CURRENT 18Z TAF
FORECAST PERIOD). FOR THE MORNING...VFR CONDITIONS RETURN WITH
SOUTHERLY WINDS INCREASING BY MIDDAY...GUSTING 20 TO 25 KNOTS LATE
MORNING AND THROUGH THE AFTERNOON.

&&

.MARINE...
ISSUED AT 347 PM EDT SUN AUG 31 2014

WINDS WILL REMAIN LIGHT THROUGH MUCH OF TONIGHT ALTHOUGH QUITE A
BIT OF STRATUS AND PERHAPS SOME MARINE FOG WILL IMPACT THE MARINE
AREAS THROUGH THIS EVENING. WINDS TURN INTO THE SOUTH OVERNIGHT
AND SOUTHWEST LABOR DAY...INCREASING TO GUSTS TO 25 KNOTS ON THE
LAKE MICHIGAN SIDE AND LEADING TO SMALL CRAFT ADVISORY CONDITIONS
ON LABOR DAY. WILL HOIST THOSE ADVISORIES NOW TO GIVE SOME LEAD
TIME TO POTENTIAL BOATERS. ADDITIONAL SMALL CRAFT ADVISORY
HEADLINES MAY BE NEEDED ON LAKE HURON AND WHITEFISH BAY...BUT WILL
ALLOW LATER SHIFTS TO ASSESS THOSE POSSIBILITIES.

OTHERWISE...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL
DEVELOP AND MOVE THROUGH THE REGION MONDAY...LATER MORNING THROUGH
THE AFTERNOON AND EVENING HOURS AS ANOTHER COLD FRONT SWINGS
THROUGH THE REGION. STRONG TO SEVERE STORMS WILL BE POSSIBLE.
WINDS DIMINISH MONDAY NIGHT AND STAY ON THE LIGHTER SIDE THROUGH
TUESDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM TO 8 PM EDT MONDAY FOR LMZ323-341-
     342-344>346.
LS...NONE.

&&

SYNOPSIS...AM
SHORT TERM...ADAM
LONG TERM...AS
AVIATION...ADAM
MARINE...ADAM
Hazardous weather outlook, Aug 31, 3:11 AM EDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
311 AM EDT SUN AUG 31 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
011200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
311 AM EDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON...AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTHERN MICHIGAN ON
MONDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. A FEW
OF THESE STORMS COULD BECOME SEVERE...WITH A THREAT FOR DAMAGING
WINDS AND LARGE HAIL.

ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND ACROSS THE AREA
LATE THURSDAY THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AT ANY TIME.
REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE: WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/NWSGAYLORD

TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

LAWRENCE

In the hours before

Local storm report, Aug 31, 9:52 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
952 AM EDT SUN AUG 31 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       1 W EAST TAWAS          44.28N 83.50W
08/31/2014  M1.17 INCH       IOSCO              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION EAST TAWAS /ETWM4/
            HEAVY RAIN DURATION 24 HOURS.

&&

NWS GAYLORD MI
IRIS SYSTEM
Local storm report, Aug 31, 9:53 AM EDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
953 AM EDT SUN AUG 31 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NNE OSSINEKE          44.92N 83.42W
08/31/2014  M1.87 INCH       ALPENA             MI   COCORAHS

            HEAVY RAIN DURATION 24 HOURS.

&&

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.